# SDR MALA954392

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Loose
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN DTW, THE RIGHT ELEVATOR STATIC WICK WAS FOUND TO BE LOOSE.  MAINTENANCE REPLACED THE TRAILING EDGE SKIN, STATIC WICK, AND BASE IAW SB 8-55-19.  (W)
